# SDR A6WA201140622

- Difficulty date: July 28, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 18,377 hours, 17,635 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484, CLIP CRACKED AT RBL 36.  REMOVED UNSERVICEABLE CLIP AND REPLACED WITH SERVICEABLE CLIP IAW REO 601R-53-41-059, REV B.
